# SDR UIEA2012080900349

- Difficulty date: August 10, 2012
- Submitted: August 12, 2012
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 42,352 hours, 6,339 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND TAIL STRIKE DAMAGE TO APU DOORS AND AFT SECTION OF DOORS.  CHAPTER 5, "DRAGGED TAIL INSPECTION" WILL BE PERFORMED IAW AMM 05-51-36-202-001.   ACFT INSPECTED IAW CHAPTER 5, AMM 5-51-36-202-001: DRAGGED TAIL INSPECTION". NO STRUCTURAL DAMAGE NOTED IN CRITICAL AREAS TO INCLUDE BS 2598, BULKHEAD AREA AND STAB SUPPORT AD BRACES.  APU DOORS AND TAILCONE DAMAGED. TIME LIMITED REPAIRS ACCOMPLISHED IAW EO 4453A751, REF LP 4865, DAMAGE TO FUSELAGE SKIN; BS 2776.3 AND APU DOORS.
